# SDR TAOA129613

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Part number: MS832481014
- Condition: Leaking
- Location: Nr 1 Csd
- Component: 700842A
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

ON FLT 6121 - NR 1 ENGINE WAS MOVED TO TAKEOFF POWER.  NR 1 CSD LOW OIL PRESSURE LIGHT FLICKERED AND NR 1 GENERATOR BREAKER TRIPPED.  AIRCRAFT ABORTED TAKEOFF.  FOUND THE INTEGRAL OIL FILTER HOUSING LEAKING.  REPLACED O-RINGS FOR SAME AND SERVICED CSD.  OPERATIONAL CHECKED THE CSD AND THE NR 1 GENERATOR MM 24-10-00.  (M)
